# SDR ASAA2021021434110

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 51,401 hours, 15,350 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RYP9
- Condition: Inoperative
- Location: Nr 1 Hf Comms
- Part time: 330 hours, 91 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 HAS NO SIDE TONE.  GROUNDED - YES.  REPLACED NR 1 HF TRANSCEIVER REF B737-800 AMM 23-11-21.
